open access

Vol 21, No 1 (2016)
Published online: 2016-01-01
Submitted: 2015-06-16
Get Citation

Toxic epidermal necrolysis associated with radiotherapy and phenytoin in a patient with non-Hodking's lymphoma: A case report

Fatma Keklik, Melda Cömert Özkan, Gizem Kocabaş Yenipazar, Banu Yaman, Güray Saydam, Fahri Şahin
DOI: 10.1016/j.rpor.2015.09.002
·
Rep Pract Oncol Radiother 2016;21(1):81-83.

open access

Vol 21, No 1 (2016)
Published online: 2016-01-01
Submitted: 2015-06-16

Abstract

Toxic epidermal necrolysis (TEN) is a disease which is characterized by fever and desquamation of the skin and mucosal membranes. It is usually related with drugs, especially aromatic anticonvulsants which are recognized as the most common cause of this disorder. Cranial irradiation may act as a precipitating factor along with anticonvulsants for the development of TEN. We report a 28-year-old patient with central nervous system (CNS) relapsed non-Hodgkin lymphoma (NHL) who developed TEN after cranial radiotherapy and concurrent phenytoin treatment.

Abstract

Toxic epidermal necrolysis (TEN) is a disease which is characterized by fever and desquamation of the skin and mucosal membranes. It is usually related with drugs, especially aromatic anticonvulsants which are recognized as the most common cause of this disorder. Cranial irradiation may act as a precipitating factor along with anticonvulsants for the development of TEN. We report a 28-year-old patient with central nervous system (CNS) relapsed non-Hodgkin lymphoma (NHL) who developed TEN after cranial radiotherapy and concurrent phenytoin treatment.

Get Citation

Keywords

Radiotherapy; Fenitoin; Toxic epidermal necrolysis

About this article
Title

Toxic epidermal necrolysis associated with radiotherapy and phenytoin in a patient with non-Hodking's lymphoma: A case report

Journal

Reports of Practical Oncology and Radiotherapy

Issue

Vol 21, No 1 (2016)

Pages

81-83

Published online

2016-01-01

DOI

10.1016/j.rpor.2015.09.002

Bibliographic record

Rep Pract Oncol Radiother 2016;21(1):81-83.

Keywords

Radiotherapy
Fenitoin
Toxic epidermal necrolysis

Authors

Fatma Keklik
Melda Cömert Özkan
Gizem Kocabaş Yenipazar
Banu Yaman
Güray Saydam
Fahri Şahin

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

By "Via Medica sp. z o.o." sp.k., ul. Świętokrzyska 73, 80–180 Gdańsk, Poland
tel.:+48 58 320 94 94, fax:+48 58 320 94 60, e-mail: journals@viamedica.pl